Revista de la
Unión Matemática Argentina
A new trigonometric distribution with bounded support and an application
Ahmed M. T. Abd El-Bar, Hassan S. Bakouch, and Shovan Chowdhury
Volume 62, no. 2 (2021), pp. 459–473

Download PDF


In this paper, we introduce a new bounded distribution by using trigonometric functions, named the cosine-sine distribution. A comprehensive study of its statistical properties is presented along with an application to a unit-interval data set, namely firms risk management cost-effectiveness data. The proposed distribution has increasing, bathtub and v hazard rate shapes. Further, we show that the distribution can be viewed as a truncated exponential sine distribution.